잠시만 기다려 주세요. 로딩중입니다.

Chlorpromazine-induced Exfoliative Photoallergic Reaction

생물치료정신의학 2020년 26권 3호 p.269 ~ 273
김영훈, 이광복,
소속 상세정보
김영훈 ( Kim Young-Hoon ) - Dadae Jayeon Hospital Department of Psychiatry
이광복 ( Lee Gwang-Bog ) - Dadae Jayeon Hospital Department of Psychiatry

Abstract


Despite the availability of second-generation antipsychotic drugs, chlorpromazine is still commonly used in Korea and many other countries due to its cost effectiveness, particularly for patients experiencing psychomotor excitement. Adverse effects of chlorpromazine include photosensitivity and phototoxic and photoallergic skin reactions. We present a case of severe photoallergic skin reactions to chlorpromazine that developed 3 days after use of the drug. The skin lesions resolved completely within one week after stopping the drug. A previous history of exposure to chlorpromazine was unknown and the patient had never previously experienced any form of drug-induced photosensitivity. This case highlights the need for awareness of the cutaneous adverse effects of chlorpromazine and the importance of educating patients.

키워드

Chlorpromazine; Photoallergic reaction; Photosensitivity

원문 및 링크아웃 정보

등재저널 정보